|cirrhosis and use of lovastatin
Jul 20, 2005
My Mother has cirrhosis and her HMO doctor wants her to start taking Lovastatin for high cholesterol. Can this cause more damage to her liver? Thank You!
Response from Dr. Dieterich
It is possible, but unlikely. The toxicity is a random event and not really precipitated by underlying liver disease. Her doctor just needs to watch her liver enzymes carefully. DTD
do you know of a doc in the sf bay area
presence of HBV DNA after a resolved infection
- Purple Spots Could I Have AIDS
- Can HIV Be Transmitted Through Sex With A Prostitute?
- Itchy Vagina After Touching Skin Sign Of HIV AIDS
- Painful Red Spots After Vaginal Sex Without Condom Does It Mean I Have HIV
- Sore On Tongue After Performing Oral Sex Worried I Have HIV
- Stinging Pain After Mutual Masturbation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.